# SDR C2XA07IA141

- Difficulty date: June 9, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 20,583 hours, 19,062 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2830, THE CREW REPORTED THAT THE READING LIGHT AT SEAT 5A FLICKERED ON AND OFF AND CREATED SMOKE.  THE F/A PUSHED THE RESET BUTTON AND THE LIGHT WOULD NOT TURN OFF.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AFFECTED READING LIGHT AND CABIN AREA WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
